# SDR AWXA200700134

- Difficulty date: January 22, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654587545
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON MAIN CABIN INNER CHORD, BS 277 - BS 344, RBL 65, WL 208.  REPLACED MAIN CABIN INNER CHORD, BS 277 - BS 344, RBL 65, WL 208 IAW B737-300 SRM 51-40-02.
